# SDR MASA20230828004

- Difficulty date: August 28, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N947LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15116
- Aircraft time: 28,466 hours, 24,620 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670312621
- Part serial: NA
- Condition: Cracked
- Location: Frame 333
- Part time: 28,466 hours, 24,620 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT 333 STR O IS CRACKED THROUGH RIVET HOLE AND STARTING INTO ANGLE RADIUS. INSTALLED REPAIR ANGLES AND DOUBLER IAW REO 690-53-21-1654
